MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC INFUSE BONE GRAFT; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC PROTEIN, COLLAGEN SCAFFOLD WITH MET

MEDTRONIC SOFAMOR DANEK USA, INC INFUSE BONE GRAFT; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC PROTEIN, COLLAGEN SCAFFOLD WITH MET
Catalog Number 7510200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Weakness (2145); Stenosis (2263); Anxiety (2328); Depression (2361); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the r eported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent oblique lateral interbody fusion and posterior fusion surgery at l2-3 due to intervertebral disc degeneration and lumbar low back pain.At approximately 18 months post-op, patient symptomatic and showing signs of an inflammatory response (muscle aches, weakness, joint pain, back pain, difficulty walking, weakness and numbness, depression and anxiety).Surgeon describes response as ¿over-exuberant osteoclast activation from bone morphogenetic protein (bmp)¿.Additionally, there have been no reports of indications of any active infection from the time of implantation.On (b)(6) 2017: patient underwent a posterior pedicular biopsy and redo l2-3 laminectomy for recurrent stenosis and a lyric lesion in his vertebra.Result: wound was normal, cultures grew no organisms and had negative gram stain.

Brand Name
INFUSE BONE GRAFT
Common Device Name
FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC PROTEIN, COLLAGEN SCAFFOLD WITH MET
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key8576888
Report Number1030489-2019-00508
Device Sequence Number1731494
Product Code NEK
UDI-Device Identifier00681490843782
UDI-Public00681490843782
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P000058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number7510200
Device Lot NumberM111613AAH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2019
Initial Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age47 YR
Patient Weight91